# SDR USAABA08111

- Difficulty date: June 28, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 21SN04223
- Condition: Faulty
- Location: Rt Engine
- Part time: 12,561 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL FLT 710 EN-ROUTE PHL TO ZRH.  THE FLIGHT RETURNED TO FIELD DUE TO A NUMBER 2 ENGINE FUEL FILTER MESSAGE.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NUMBER 2 ENGINE FUEL PRESSURE SWITCH.  OPERATIONALLY AND LEAK CHECKS OK. [SUPP-CLOSED] (B)
